MathSciNet Relay Station
MathSciNet bibliographic data
MR2655797 (2011d:47134) 47H10 (46B20 47H09)
Takahashi, Wataru; Yao, Jen-Chih; Kohsaka, Fumiaki The fixed point property and unbounded sets in Banach spaces. Taiwanese J. Math. 14 (2010), no. 2, 733–742.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement